# SDR CA110104008

- Difficulty date: December 28, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bag JETSTM3112
- Aircraft time: 18,598 hours
- Engine: Garrtt TPE33110UGR
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Condition: Failed
- Location: Gps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DUAL GPS HAVE BEEN INSTALLED ON A/C UNDER LSTC C-LSA09-302/D ON THIS A/C.  GPS ANTENNAS, ADAPTERS AND DISPLAYS ARE THIS ITEMS THAT WERE INSTALLED UNDER LSTC.  DURING FLIGHT "NO GPS POSITION" FAULT WAS DISPLAYED ON NR 2 HEAD UNIT/"NO DR" WAS DISPLAYED ON NR 1 HEAD UNIT.  TROUBLE SHOT AND FOUND BOTH ANTENNAS TO BE AT FAULT.  REPLACED ANTENNAS AND TESTED SYSTEM WITH NO FAULTS.
